Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorArgyros I.K.
dc.contributor.authorGeorge S.
dc.identifier.citationCommunications on Applied Nonlinear Analysis Vol. 27 , 3 , p. 1 - 10en_US
dc.description.abstractThe aim of this paper is to find the radius of convergence of Traub’s method for solving nonlinear equations with roots of multiplicity greater or equal to one under conditions more general than in earlier studies. This way we expand the applicability of Traub’s method. © 2020, International Publications. All rights reserved.en_US
dc.titleImproving the radius of convergence for the traub’s method for multiple rootsen_US
Appears in Collections:1. Journal Articles

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.